RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pecherskii, D V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:66
Abstract pages:1037
Full texts:253
References:99

http://www.mathnet.ru/eng/person22532
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/250970

Publications in Math-Net.Ru
1988
1. D. V. Pecherskii, “Rearrangements of series in Banach spaces and arrangements of signs”, Mat. Sb. (N.S.), 135(177):1 (1988),  24–35  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:1 (1989), 23–33
1977
2. D. V. Pecherskii, “A theorem on projections of rearranged series with terms in $L_p$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  203–214  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 193–204
1973
3. D. V. Pecherskii, “On rearrangements of terms in functional series”, Dokl. Akad. Nauk SSSR, 209:6 (1973),  1285–1287  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020